MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L
Model Number 02.12.0512FL
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2020: lot 174794: (b)(4) items manufactured and released on 27-nov-2017.Expiration date: 2022-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.
 
Event or Problem Description
The patient came in reporting instability due to laxity.2 years after primary the surgeon revised the sphere insert flex left 12mm s5 with a 14mm s5.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9804582
Report Number3005180920-2020-00136
Device Sequence Number13647777
Product Code JWH
UDI-Device Identifier07630030826771
UDI-Public07630030826771
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2022
Device Model Number02.12.0512FL
Device Catalogue Number02.12.0512FL
Device Lot Number174794
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR